Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 137, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 15, 2009, 10:25 AM CDT for Iron County, Madison County, Missouri. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 10:25 AM CDT (15:25 UTC)
- Expired
- Jun 15, 2009, 11:15 AM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Iron County, MO, Madison County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 10:40 AM CDT | HAIL 1.5 | 1 S Sabula, MO | GOLFBALL SIZE HAIL REPORTED BY LAW ENFORCEMENT ON COUNTY ROAD 118 1 MILE SOUTH OF SABULA |
| Jun 15, 10:40 AM CDT | HAIL 1.75 | 1 S Sabula, MO | GOLFBALL SIZE HAIL REPORTED BY LAW ENFORCEMENT ON COUNTY ROAD 118 1 MILE SOUTH OF SABULA |
| Jun 15, 10:40 AM CDT | HAIL 2.54 | Sabula, MO | GOLFBALL SIZE HAIL REPORTED BY LAW ENFORCEMENT ON COUNTY ROAD 118 1 MILE SOUTH OF SABULA |
| Jun 15, 11:13 AM CDT | HAIL 1 | 15 S Fredericktown, MO | HAIL RANGING FROM DIME TO QUARTER SIZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.4 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3093 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 151525
SVRLSX
MOC093-123-151615-
/O.NEW.KLSX.SV.W.0137.090615T1525Z-090615T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN MADISON COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1115 AM CDT
* AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANNAPOLIS...OR 12 MILES SOUTH OF IRONTON...AND MOVING EAST AT 30
MPH. THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE.
* LOCATIONS IMPACTED INCLUDE...
SACO...BUCKHORN...MARQUAND AND VULCAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
&&
LAT...LON 3730 9075 3739 9075 3753 9072 3751 9015
3750 9014 3747 9015 3746 9014 3732 9014
3731 9015 3731 9055 3729 9056
TIME...MOT...LOC 1525Z 285DEG 26KT 3742 9064
$$
GLASS3 follow-up statements
000
WWUS53 KLSX 151542
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 AM CDT MON JUN 15 2009
MOC093-123-151615-
/O.CON.KLSX.SV.W.0137.000000T0000Z-090615T1615Z/
MADISON MO-IRON MO-
1042 AM CDT MON JUN 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR IRON AND SOUTHERN MADISON COUNTIES...
AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR SACO...OR 15 MILES SOUTH OF IRONTON...MOVING EAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
SACO...BUCKHORN AND MARQUAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO THE SIZE OF GOLF BALLS HAS BEEN REPORTED NEAR CHLORIDE OR
AROUND 6 MILES NORTH OF ANNAPOLIS WITH THIS STORM. IF YOU ARE IN THE
PATH OF THE STORM...SEEK SAFE SHELTER IN A STURDY BUILDING AND STAY
AWAY FROM WINDOWS.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3730 9075 3739 9075 3753 9072 3751 9015
3750 9014 3747 9015 3746 9014 3732 9014
3731 9015 3731 9055 3729 9056
TIME...MOT...LOC 1541Z 285DEG 26KT 3740 9052
$$
GLASS000
WWUS53 KLSX 151549
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1049 AM CDT MON JUN 15 2009
MOC093-151600-
/O.CAN.KLSX.SV.W.0137.000000T0000Z-090615T1615Z/
IRON MO-
1049 AM CDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR IRON COUNTY IS CANCELLED...
LAT...LON 3732 9055 3753 9055 3751 9015 3750 9014
3747 9015 3732 9015 3732 9014 3731 9015
TIME...MOT...LOC 1550Z 285DEG 26KT 3738 9044
$$
MOC123-151615-
/O.CON.KLSX.SV.W.0137.000000T0000Z-090615T1615Z/
MADISON MO-
1049 AM CDT MON JUN 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR SOUTHERN MADISON COUNTY...
AT 1049 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SACO...OR 15 MILES
SOUTHWEST OF FREDERICKTOWN...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BUCKHORN...SACO AND MARQUAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
&&
LAT...LON 3732 9055 3753 9055 3751 9015 3750 9014
3747 9015 3732 9015 3732 9014 3731 9015
TIME...MOT...LOC 1550Z 285DEG 26KT 3738 9044
$$
GLASS000
WWUS53 KLSX 151615
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT MON JUN 15 2009
MOC123-151626-
/O.EXP.KLSX.SV.W.0137.000000T0000Z-090615T1615Z/
MADISON MO-
1115 AM CDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM.
LAT...LON 3732 9055 3753 9055 3751 9015 3750 9014
3747 9015 3732 9015 3732 9014 3731 9015
TIME...MOT...LOC 1549Z 285DEG 26KT 3738 9045
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:29 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Jun 15, 6:29 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 629 AM CDT MON JUN 15 2009 .DISCUSSION... /440 AM CDT MON JUN 15 2009/ THE MAIN WX STORY THE NEXT COUPLE OF DAYS WILL BE THE SEVERAL ROUNDS OF TSRA...WITH THE POTENTIAL NOT ONLY FOR SEVERE BUT ALSO FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. ONCE THIS PASSES BY MID WEEK...THEN LOOK FOR SUMMERTIME HEAT AND HUMIDITY TO ENTER OUR REGION EVEN IF FOR A RELATIVELY BRIEF PERIOD. CLASSIC SETUP FOR HEAVY RAINFALL WITH AN UNDERLYING THEME ALSO FOR SEVERE WX POTENTIAL NOW IN PLACE ACROSS THE MID MS VALLEY WITH A STALLED OUT SFC FRONTAL BOUNDARY ATTM EXPECTED TO SLOWLY DRIFT NEWD AS A WRMFNT LATER TONIGHT AND INTO TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIR ALOFT NEAR THE FRONT AND CREATE PRIMARILY TWO MAIN EPISODES FOR TSRA. THE FIRST IS NOW ONGOING AND WILL CONTINUE THRU AT LEAST EARLY THIS AFTERNOON WITH LINGERING SCT CONVECTION CONTINUING INTO THE EARLY EVENING HOURS. AFTER A BRIEF RESPITE FROM THE WX...LOOK FOR ROUND TWO TO FIRE UP BY LATE EVENING EITHER OVER CNTRL AND WRN MO AND THEN QUICKLY SPREAD TO MUCH OF THE REST OF THE FA OVERNIGHT TONIGHT. THIS WILL THEN CONTINUE THRU AT LEAST TUESDAY MORNING... BECOMING MORE SCT IN COVERAGE HEADING INTO TUESDAY AFTN/EVENING. HEAVY RAINFALL POTENTIAL IS MAIN CONCERN WITH THIS SETUP...AND AFTER SOME CONSIDERATION HAVE DECIDED TO HOLD OFF ON ANY FFA THIS PACKAGE. CURRENTLY FEEL THAT WITH MODERATELY HI FFG VALUES OVER MUCH OF THE FFA THAT THIS EPISODE TODAY WILL INSTEAD BE A /TABLE SETTER/ FOR A POTENTIALLY MORE WIDESPREAD FLASH FLOOD EVENT LATER TONIGHT AND TUESDAY MORNING WITH ROUND TWO. GIVEN THE COMPLEXITIES INVOLVED IN TRYING TO NAIL DOWN SPECIFICS WITH MCS EVENTS...WILL DEFER TO THE DAY SHIFT FOR A POSSIBLE FFA ISSUANCE AFTER WE GET A BETTER HANDLE ON NOT ONLY WHAT FALLS TODAY BUT WHERE ROUND TWO WILL GET GOING TONIGHT. ONCE WE GET THE RAIN ALL OUT OF HERE...THE HEAT WILL THEN BUILD AS H500 RIDGE GETS ITS OPPORTUNITY TO BUILD IN AS NRN CONUS TROF PUSHES OFF TO THE E. BY THURSDAY...A PRETTY GOOD SETUP FOR VERY WARM TEMPS WITH SWLY SFC WINDS IN THE WAKE OF THE WRMFNT PUSHING N...A STRONG MID LEVEL CAP WHERE H700 TEMPS ARE AROUND +13C WHICH SHOULD EFFECTIVELY PREVENT MUCH IN THE WAY OF ANY PCPN...AND DRY RH VALUES THRU THE COLUMN. H850 TEMPS WILL BE AROUND +23 TO +24C BY THURSDAY AFTERNOON...AND THIS ALL POINTS TO WIDESPREAD MAX TEMPS IN THE MID 90S WITH STL CITY FLIRTING WITH UPPER 90S. COMBINED WITH THE HUMIDITY...HEAT INDICES LIKELY WILL EXCEED 100F FOR THE FIRST TIME THIS YEAR AND PERHAPS 105F IN STL CITY. STAY TUNED. TES && .AVIATION... /611 AM CDT MON JUN 15 2009/ FOR THE 12Z TAFS...SHRA/TSRA SPREAD ACROSS MUCH OF MO THIS MORNING WILL CONTINUE TO AFFECT THE TAF SITES FOR MUCH THE MORNING. THESE TSRA ARE EXPECTED TO MOVE SE BY THE AFTERNOON HOURS. THE LATE AFTERNOON AND EVENING HOURS SHOULD BE DRY WITH ANOTHER ROUND OF TSRA MOVING INTO THE REGION AFTER MIDNIGHT TONIGHT. FORECAST SOUNDINGS WOULD SUGGEST LOW MVFR TO IFR CIGS POSSIBLE AT COU...STL AND SUS AHEAD OF TSRA. HAVE ONLY SCT MENTIONED ATTM DUE TO UNCERTAINTIES. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 15, 4:00 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 AM CDT MON JUN 15 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 400 AM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED...PRIMARILY THROUGH EARLY THIS AFTERNOON AND AGAIN FROM LATE THIS EVENING THROUGH LATE TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A CONCERN. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON TUESDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A CONCERN AS 2 TO LOCALLY 4 INCHES OF RAINFALL APPEAR LIKELY ACROSS THE AREA DURING THIS PERIOD. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY. ADDITIONALLY...HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES WILL BE POSSIBLE ON THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE MAINLY FOR PORTIONS OF CENTRAL AND SOUTHEASTERN MISSOURI AS WELL AS THE ST. LOUIS METRO AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 15, 10:08 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1008 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD BEL-RIDGE 38.71N 90.33W
06/15/2009 ST. LOUIS MO AMATEUR RADIO
6 INCHES OF WATER ON EASTBOUND I70 NEAR HANLEY ROAD
EXIT.
&&
EVENT NUMBER LSX0902354
BYRDLocal storm report, Jun 15, 10:15 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1012 AM FLASH FLOOD MAPLEWOOD 38.61N 90.32W
06/15/2009 ST. LOUIS MO TRAINED SPOTTER
LACLEDE STATION ROAD FLOODED JUST SOUTH OF INTERSECTION
WITH MANCHESTER ROAD.
&&
EVENT NUMBER LSX0902355
BYRDLocal storm report, Jun 15, 10:16 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1014 AM FLASH FLOOD SHREWSBURY 38.59N 90.33W
06/15/2009 ST. LOUIS MO AMATEUR RADIO
ON LACLEDE STATION ROAD AT I44...12 TO 14 INCHES OF
WATER OVER THE ROAD.
&&
EVENT NUMBER LSX0902356
BYRDLocal storm report, Jun 15, 10:17 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1005 AM FLASH FLOOD ST. LOUIS 38.64N 90.24W
06/15/2009 ST. LOUIS CITY MO AMATEUR RADIO
AT THE INTERSECTION OF I70 AND I55 DOWNTOWN ST.
LOUIS...12 INCHES OF STANDING WATER AT THAT
INTERSECTION.
&&
EVENT NUMBER LSX0902357
BYRDLocal storm report, Jun 15, 10:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1018 AM FLOOD WENTZVILLE 38.81N 90.86W
06/15/2009 ST. CHARLES MO EMERGENCY MNGR
STREAMS OUT OF BANKS...BASEMENTS WITH SEVERAL FEET OF
WATER IN WENTZVILLE
&&
EVENT NUMBER LSX0902359
CARNEYLocal storm report, Jun 15, 10:25 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1020 AM FLOOD LADUE 38.64N 90.38W
06/15/2009 ST. LOUIS MO AMATEUR RADIO
LINTZIGER ROAD AND BETWEEN MCNIGHT AND WARSON ROADS IN
LADUE ... 2 TO 4 INCHES OF WATER OVER THE ROAD.
&&
EVENT NUMBER LSX0902360
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:07 AM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| Jun 15, 7:41 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 6 hr |
| Jun 15, 8:28 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| Jun 15, 8:54 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jun 15, 9:03 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds | 42 min |
| Jun 15, 9:09 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jun 15, 9:44 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds, Saint Francois | 46 min |
| Jun 15, 11:25 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 50 min |
| Jun 15, 12:03 PM CDT | Areal Flood Advisory | LSX | Crawford | 6 hr |
| Jun 15, 12:05 PM CDT | Tornado Warning | LSX | Reynolds | 25 min |
| Jun 15, 12:27 PM CDT | Tornado Warning | LSX | Reynolds | 33 min |
| Jun 15, 12:55 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 50 min |
| Jun 15, 3:01 PM CDT | Areal Flood Warning | LSX | Saint Charles, Saint Louis | 4 hr |
| Jun 15, 3:42 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 20 hr |
| Jun 15, 5:53 PM CDT | River Flood Warning | LSX | Reynolds | 51 hr |
| Jun 15, 6:39 PM CDT | Areal Flood Warning | LSX | Saint Charles | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.